GENERAL ADVICE TO REDUCE RISKS
Chems can contain many substances lacing them and able to produce mental and physical toxic effects. First suggestion is never taking any substance. When you do it, try to reduce the harm:

Do not assume any substance when you find yourself alone or in an isolated place;

Never take together two or more substances having a sedative action, as alcohol, heroin and opioids, G, ketamine, benzodiazepines;

To inject substances always is dangerous because you never know the purity of the substance you are using, the exact dose you are assuming and the toxic effects of substances lacing your drug. The solution you inject is never sterile, and you undergo infections risk. Beware of never share needles with anyone and always use sterile disposable syringes;

Take a break from the action you are involved in and look around for someone who can assist you, when you feel that something, mentally or physically, is going wrong with you;

Take care of friends who are using the substance with you: if someone looks sick, ask for help and call an ambulance;

At least one of you must remain sober and capable to call for help;

Take care of who start to look very tired, very hot or very cold, to vomit, to be irritable, confused or deliriant, to complain of cramps, abdominal pain, to faint, to collapse or to have seizures;

Tell immediately to medics what substance the sick person took: every minute is essential for survival.